# SDR QR9R2023082500002

- Difficulty date: August 25, 2023
- Submitted: August 25, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 19724429829
- Aircraft time: 2,484 hours
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Part number: 41800879001
- Part serial: 3097
- Condition: Warning Light
- Location: Yaw Trim
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON RUNUP, WHEN CONDUCTING THE AUTOPILOT TEST IAW CHECKLIST, AP1 FAILURE AND TRIM ACTUATOR LIGHT REMAINED ON CAD. YAW A TRIM COULD NOT RESET. REMOVED AND REPLACED YAW TRIM ACTUATOR IAW 22-10-00, 4-9; TEST FLIGHT SUCCESSFULLY COMPLETED.
